# SDR SWIA95550

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, E, D

## Discrepancy

ON TAKEOFF ROLL AT APPROX 60 KNOTS, THE RIGHT ENGINE FAILED.  ABORTED TAKEOFF AND RETURNED TO GATE.  FOUND OIL AND FUEL LEAKING FROM THE RIGHT ENGINE NACELLE.  REMOVED AND REPLACED HMU FUEL LINE.  GROUND RAN THE NR TWO ENGINE AT FULL POWER.  LEAK AND OPERATIONALLY CHECKS GOOD.
